Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 12, Pages 1520–1525 (Mi zvmmf1987)  

Solvability of the transient analogue of the Lavrent'ev–Sedov–Keldysh problem for the ion-acoustic wave equation

A. B. Al'shin, Yu. D. Pletner, A. G. Sveshnikov

Moscow

Full text: PDF file (891 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:12, 1474–1479

Bibliographic databases:
UDC: 517.958.531.32
MSC: Primary 35Q35; Secondary 76X05, 82D10
Received: 16.05.1996

Citation: A. B. Al'shin, Yu. D. Pletner, A. G. Sveshnikov, “Solvability of the transient analogue of the Lavrent'ev–Sedov–Keldysh problem for the ion-acoustic wave equation”, Zh. Vychisl. Mat. Mat. Fiz., 37:12 (1997), 1520–1525; Comput. Math. Math. Phys., 37:12 (1997), 1474–1479

Citation in format AMSBIB
\Bibitem{AlsPleSve97}
\by A.~B.~Al'shin, Yu.~D.~Pletner, A.~G.~Sveshnikov
\paper Solvability of the transient analogue of the Lavrent'ev--Sedov--Keldysh problem for the ion-acoustic wave equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 12
\pages 1520--1525
\mathnet{http://mi.mathnet.ru/zvmmf1987}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1607226}
\zmath{https://zbmath.org/?q=an:0942.35137}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 12
\pages 1474--1479


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1987
  • http://mi.mathnet.ru/eng/zvmmf/v37/i12/p1520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:182
    Full text:78
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022